MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION INTERLOCK-35; DEVICE, VASCULAR, FOR PROMOTING EMBOLIZATION

BOSTON SCIENTIFIC CORPORATION INTERLOCK-35; DEVICE, VASCULAR, FOR PROMOTING EMBOLIZATION
Model Number M001363800
Medical Device Problem Code Difficult to Remove (1528)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/04/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
E1 initial reporter facility name: (b)(6).Device evaluation by manufacturer: the device was returned for analysis.The main coil, the introducer sheath, and the delivery wire were returned.Visual and microscopic inspection revealed that the main coil was bent and stretched at the coil arm and primary coil; moreover, the arm of the coil was detached.Dimensional inspection was performed, and the coil was within specification.
 
Event or Problem Description
Reportable based on device analysis completed on (b)(6) 2025.It was reported that the coil could not be withdrawn.A 10mm x 40cm interlock-35 coil was selected for use in an embolization procedure in the internal iliac artery.The coil was advanced through a 5f non-boston scientific catheter.However, the position of the coil was not good.Upon attempted removal, it was found that the coil could not be withdrawn.The coil was then removed together with the catheter.The device was exchanged for another of the same coil type, and the coil was deployed successfully.There were no patient complications as a result of this event.The patient condition following the procedure was stable.However, device analysis revealed that the coil arm was detached.

Brand Name
INTERLOCK-35
Common Device Name
DEVICE, VASCULAR, FOR PROMOTING EMBOLIZATION
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
model farm road
cork T12 Y K88
EI   T12 YK88
Manufacturer Contact
rachel shields
4100 hamline ave n
arden hills, MN 55112
6512422111
MDR Report Key21655018
Report Number2124215-2025-15175
Device Sequence Number18012466
Product Code KRD
UDI-Device Identifier08714729795513
UDI-Public08714729795513
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K133208
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative,Distributor
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 03/20/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date07/25/2026
Device Model NumberM001363800
Device Catalogue NumberM001363800
Device Lot Number0032089583
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer01/29/2025
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/21/2025
Initial Report FDA Received Date03/20/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured07/26/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
CATHETER: 5F CORDIS.
Patient Age65 YR
Patient SexMale
Patient Weight69 KG